# SDR ASAA2014092109187

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,690 hours, 4,423 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1087718
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 6,760 hours, 1,929 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECK, DURING RECALL, MASTER CAUTION, DEPRESSED, RT PACK LIGHT ILLUMINATED.  PACK LIGHT RESET WHEN MASTER CAUTION DEPRESSED A SECOND TIME. ACFT GROUNDED.  NR 2 ZONE TEMP CONTROLLER REPORTS RT RAM AIR INLET ACTUATOR FAILED. R & R RT RAM AIR INLET ACTUATOR IAW AMM TASK 21-51-21-401.  ZONE TEMP CONTROLLER BITE TEST GOOD.
